# SDR USAA990279

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 38,624 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON VISUAL INSPECTION, FOUND A 1.25 INCH CRACK LEFT SIDE OF FUSELAGE AT STRINGER 24L, 24 INCHES AFT OF AFT WING TO BODY FAIRING SKIN.  REMOVED DAMAGE AND INSTALLED DOUBLER PER SRM 53-00-01.  (M)
